# SDR 98ZZZX4706

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N127AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120103
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 12015374001
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STABILIZER CHINE ANGLE IS CRACKED .250 INCH BY .010 AND HAS WORKING RIVETS.  SUBMITTER SUGGESTED CAUSE AS FATIGUE/VIBRATION AND RECOMMENDED A DETAILED INSPECTION BE CALLED OUT DURING C-CHECK INSPECTION.
